Female Ugandan aged 24, I have been on birth control for 9 months ( injectaplan injection). But its two months since i decided to leave it. Recently i have got signs of pregnancy,. but the Test is negative. What is the cause and wen would i concieve?

Submitted by Angie on Wed, 10/14/2009 – 06:32.

Injectaplan is another name for Depo-Provera – the handy birth control injection that seems to have fallen out of favor in recent years. Some say it makes PMS worse, others that it causes weight gain or other side effects, but the biggest complaint I’ve heard is how long it can take to get pregnant after taking it. The injections last for three months, and in many women, have some residual contraceptive effects for several months longer. Schedule an appointment with your OB/GYN to discuss how long you should wait before trying to conceive and what you can do in the meantime to ensure a healthy pregnancy.

Follow us

Leave a comment

Your email address will not be published.


*